# SDR AALA20021450

- Difficulty date: October 15, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
